Britain’s chief oncologist Dr. Angus Dalgleish has confirmed that ‘turbo-cancers’ are appearing in thousands of patients who have received Covid boosters.
In a video posted to Twitter, Dr. Dalgleish said that he began to notice that increasingly large numbers of his patients who have melanoma and who were stable for decades with the stage 4 disease, have suddenly relapsed following the booster vaccine.
“At first we didn’t put the two together, but when a patient said, ‘I felt awful since the vaccine, I’ve just been drained’, they’ve described symptoms like a Long Covid, and the next thing we know, two, three weeks, couple of months later they’ve got clear evidence of relapse,” Dr. Dalgleish says in the video.
“And these relapses are quite aggressive. They’re not a gentle relapse. They’re relapses that are requiring systemic therapy as opposed to a little nodule that requires surgical incision.”
London Professor of Oncology calls for urgent stop to C19 boosters:
"As an Oncologist I Am Seeing People With Stable Cancer Rapidly Relapse After a C19 Booster"
Angus Dalgleish, Professor of Oncology at St. Georges Hospital Medical School London. pic.twitter.com/taBZpU9neL
— Robin Monotti (@robinmonotti) January 3, 2023
“But it’s not just this. I’m now very much aware in my own circle of many people, they haven’t got a melanoma – they’ve never had anything before – but they’ve got lumps and bumps and they’re not felling well. And two people I’ve interviewed at great length, they all put it down to feeling awful after their booster. They were fine with the first two vaccines, they just had shivers, flu etc. But they’ve described being very tired, very fatigued, wanting to stay in bed, and this has dragged on to the point were they’ve gone to the doctor and they’ve had blood counts and investigations and I now know seven of them, two of them have leukemias, and others have lymphomas, and one of them has a very bad melanoma, which he is absolutely sure was instigated by the booster as he developed dreadful symptoms.”
“So really I want to bring to everybody’s attention that I think that this does not look like a coincidence to me and we need to join forces and see if this is a real effect and if it is we must stop all the boosters immediately. Thank you.”
by Sean Adl-Tabatabai
Join: 👉 https://t.me/acnewspatriots
The opinions expressed by contributors and/or content partners are their own and do not necessarily reflect the views of AC.NEWS
Disclaimer: This article may contain statements that reflect the opinion of the author. The contents of this article are of sole responsibility of the author(s). AC.News will not be responsible for any inaccurate or incorrect statement in this article www.ac.news websites contain copyrighted material the use of which has not always been specifically authorized by the copyright owner. We are making such material available to our readers under the provisions of “fair use” in an effort to advance a better understanding of political, health, economic and social issues. The material on this site is distributed without profit to those who have expressed a prior interest in receiving it for research and educational purposes. If you wish to use copyrighted material for purposes other than “fair use” you must request permission from the copyright owner. Reprinting this article: Non-commercial use OK. If you wish to use copyrighted material for purposes other than “fair use” you must request permission from the copyright owner.
Disclaimer: The information and opinions shared are for informational purposes only including, but not limited to, text, graphics, images and other material are not intended as medical advice or instruction. Nothing mentioned is intended to be a substitute for professional medical advice, diagnosis or treatment.
Discussion about this post